- Acta Math.
- Volume 118 (1967), 223-249.
Functors whose domain is a category of morphisms
Connected sequences of functors whose domain, is the category of morphisms of an arbitrary abelian categoryA and whose range categoryB is also abelian are compared with the composition functors of Eckmann and Hilton acting between the same categories Sequences of functors of both types are obtained from any half-exact functorA→B ifA has enough injectives and projectives.
This revised version was published online in November 2006 with corrections to the Cover Date.
Acta Math., Volume 118 (1967), 223-249.
Received: 18 January 1967
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
1967 © Almqvist & Wiksells Boktryckeri AB
Pressman, Irwin S. Functors whose domain is a category of morphisms. Acta Math. 118 (1967), 223--249. doi:10.1007/BF02392482. https://projecteuclid.org/euclid.acta/1485889516